I've taken just one macrobid at 5pm and at 9pm out of nowhere my left ear felt as though I was a really high elevation, not so bad in my right but it's there. I keep having to yawn to make my ears pop and I'm doing this at least twice a minute when it's really annoying and at other times when I swallow I feel them pop. Sometimes even sound gets fainter then gets clearer again. I'm flying tomorrow. I'm going to hold off taking one tomorrow morning and go straight in to see the doc but since this came out of nowhere is this the drug?
I was prescribed Macrobid 4 times a day for 14 days back in June 2015. After 10 days my heart was racing , I had a heada...11 REPLIES
I have been taking atenolol 50 + stamlo 5 in the morning and losar 50 in the evening for blood pressure control for the ...
Can you take Renexa and Metoprolol tartrate 25 mg together? ## They can be taken together, if they have both been prescr...1 REPLY
I have had panic attacks for over 12 years now, however my heart has always had flutters. These flutters seem to be gett...2 REPLIES
is it ok to take instaflex if u have heart problems, high blood pressure and cholesterol, thyriod problems ## Instaflex ...16 REPLIES
Taking tritace 1.25 and cardiloc 1.25 for high blood pressure and fast heart rate . My left leg keeps swelling up and I ...1 REPLY
I'm in the process of changing HBP meds and am currently on all three - Enalapril(new), Atenolol and HCTZ. This past...1 REPLY
I am 71 and have been taking blood pressure tablets for a number of years. I used to be on atenolol 50mg with no problem...7 REPLIES
Had a Prolia injection last week (thought it was a calcium supplement) Two days later woke 4am with heart palpitations a...1 REPLY
my blood pressure always 150/90 and heart beat 90. i am taking tazloc h.please advice me best medicine for bp and heart ...3 REPLIES